Homology, Homotopy and Applications

Volume 18 (2016)

Number 1

The multiplicative structure on the graded slices of hermitian $K$-theory and Witt-theory

Pages: 373 – 380

DOI: http://dx.doi.org/10.4310/HHA.2016.v18.n1.a20

Authors

Oliver Röndigs (Institut für Mathematik, Universität Osnabrück, Germany)

Paul Arne Østvær (Department of Mathematics, University of Oslo, Norway)

Abstract

We give concise formulas in terms of generators and relations for the multiplicative structures on the graded slices of hermitian $K$-theory and Witt-theory.

Keywords

motivic cohomology and homotopy theory, multiplicative structure on slices of hermitian $K$-theory and Witt-theory spectra

2010 Mathematics Subject Classification

14F42, 19G99

Full Text (PDF format)